# SDR DALA2023060704632

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 17,420 hours, 8,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 LOWER "RUNNING MAN" EXIT IDENTIFIER LENS IS BROKEN. REMOVED AND REPLACED R4 LOWER "RUNNING MAN" EXIT IDENTIFIER LENS. (LP# 9644464)
